Rocky Mountain Journal of Mathematics, ( ISI ), Volume (44), No (2), Year (2014-7) , Pages (1-12)

Title : ( When the unit, unitary and total graphs are ring graphs and outerplanar )

Authors: Mojgan Afkhami , Zahra Barati , Kazem Khashyarmanesh ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper, we investigate when the unit, unitary and total graphs are ring graphs, and also we study the case that they are outerplanar.

Keywords

, Unit graph, unitary graph, total graph, ring graph,
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1046575,
author = {Mojgan Afkhami and Zahra Barati and Khashyarmanesh, Kazem},
title = {When the unit, unitary and total graphs are ring graphs and outerplanar},
journal = {Rocky Mountain Journal of Mathematics},
year = {2014},
volume = {44},
number = {2},
month = {July},
issn = {0035-7596},
pages = {1--12},
numpages = {11},
keywords = {Unit graph; unitary graph; total graph; ring graph; outerplanar},
}

[Download]

%0 Journal Article
%T When the unit, unitary and total graphs are ring graphs and outerplanar
%A Mojgan Afkhami
%A Zahra Barati
%A Khashyarmanesh, Kazem
%J Rocky Mountain Journal of Mathematics
%@ 0035-7596
%D 2014

[Download]